SciELO - Scientific Electronic Library Online

 
vol.50 número1Approximation degree for generalized integral operatorsExponential families of minimally non-coordinated graphs índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

SHPARLINSKI, Igor E.. Exponents of Modular Reductions of Families of Elliptic Curves. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 69-74. ISSN 0041-6932.

For some natural families of elliptic curves we show that "on average" the exponent of the point group of their reductions modulo a prime grows as .

Palavras-chave : elliptic curves; group exponent; Farey fractions.

        · texto em Inglês     · pdf em Inglês